Pacific Journal of Mathematics

Oscillation criteria for linear differential systems with complex coefficients.

William T. Reid

Article information

Source
Pacific J. Math., Volume 6, Number 4 (1956), 733-751.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103043799

Mathematical Reviews number (MathSciNet)
MR0084655

Zentralblatt MATH identifier
0071.30203

Subjects
Primary: 34.0X

Citation

Reid, William T. Oscillation criteria for linear differential systems with complex coefficients. Pacific J. Math. 6 (1956), no. 4, 733--751. https://projecteuclid.org/euclid.pjm/1103043799


Export citation

References

  • [1] G. D. Birkhoff and M, R. Hestenes, Naturalisoperimetricconditions in the calculus of variations,Duke Math. J., 1 (1935), 198-286.
  • [2] Gilbert A. Bliss, Lectures on the calculus of variations,The University of Chicago Press, 1946.
  • [3] Einar Hille, Non-oscillation theorems, Trans. Amer. Math. Soc, 64 (1948), 234-252.
  • [4] Marston Morse, The calculus of variations in the large, Amer. Math. Soc. Colloq. Publ., XVIII (1934).
  • [5] William T. Reid, A matrix differential equation of Riccati type, Amer. J. Math., 6& (1946) 237-246. For Addendum to this paper, see ibid, 70 (1948), 260.
  • [6] William T. Reid, Expansion methods for the isoperimetrcproblem of Bolza in non-para- metric form, Amer. J. Math., 71 (1949), 946-975.
  • [7] Robert L. Sternberg, Non-oscillation theorems for systems of differential equations, Ph. D. Dissertation (Northwestern University), 1951; an abridged version published under title Variational methods and non-oscillation theorems for systems of differential equa- tions, Duke Math. J., 19 (1952), 311-322.
  • [8] Choy-Tak Taam, Non-oscillatory differential equations, Duke Math. J., 19 (1952),493- 497.
  • [9] Choy-Tak Taam, Non-oscillation and comparison theorems of linear differentialequations with complex-valued coefficients, Portugaliae Mathematicae, 12 (1953), 57-72.
  • [10] Choy-Tak Taam, On the solutions of second order linear differential equations, Proc. Amer. Math. Soc, 4 (1953), 876-879.
  • [11] Aurel Wintner, A criterion of oscillatory stability, Quarterly of Applied Mathematics, 7 (1949), 115-117.
  • [12] Aurel Wintner, On the non-existence of conjugate points, Amer. J. Math., 73 (1951),368-380.